Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 220, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 3, 2016, 2:19 PM CDT for 4 counties in Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 2:19 PM CDT (19:19 UTC)
- Expired
- Jul 3, 2016, 2:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Hart County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 99 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352
WUUS53 KLMK 031919
SVRLMK
KYC009-061-099-227-031945-
/O.NEW.KLMK.SV.W.0220.160703T1919Z-160703T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
219 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN HART COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 245 PM CDT
* AT 219 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF BROWNSVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...BROWNSVILLE...HORSE CAVE...CAVE CITY...SMITHS GROVE...
PARK CITY...OAKLAND...HAYS...CHALYBEATE AND ROWLETTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3698 8616 3702 8623 3706 8625 3708 8624
3708 8625 3709 8626 3709 8627 3717 8630
3735 8597 3720 8585 3714 8578 3700 8613
TIME...MOT...LOC 1919Z 246DEG 28KT 3711 8613
HAIL...0.75IN
WIND...60MPH
$$
EER3 follow-up statements
967
WWUS53 KLMK 031929
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM CDT SUN JUL 3 2016
KYC227-031939-
/O.CAN.KLMK.SV.W.0220.000000T0000Z-160703T1945Z/
WARREN KY-
229 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3706 8611 3707 8616 3712 8619 3717 8614
3732 8595 3720 8585 3714 8578 3700 8613
TIME...MOT...LOC 1929Z 252DEG 27KT 3711 8604
$$
KYC009-061-099-031945-
/O.CON.KLMK.SV.W.0220.000000T0000Z-160703T1945Z/
HART KY-BARREN KY-EDMONSON KY-
229 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN HART...NORTHWESTERN BARREN AND SOUTHEASTERN EDMONSON
COUNTIES...
AT 229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF GLASGOW...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...HORSE CAVE...CAVE CITY...PARK CITY...NORTHTOWN...BEAR
WALLOW...ROWLETTS...MOUNT BEULAH...MAMMOTH CAVE AND GRIDERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3706 8611 3707 8616 3712 8619 3717 8614
3732 8595 3720 8585 3714 8578 3700 8613
TIME...MOT...LOC 1929Z 252DEG 27KT 3711 8604
HAIL...0.75IN
WIND...60MPH
$$
EER513
WWUS53 KLMK 031939
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
239 PM CDT SUN JUL 3 2016
KYC061-031949-
/O.CAN.KLMK.SV.W.0220.000000T0000Z-160703T1945Z/
EDMONSON KY-
239 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDMONSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3707 8607 3714 8604 3720 8599 3724 8588
3720 8585 3714 8578 3702 8608
TIME...MOT...LOC 1939Z 246DEG 28KT 3714 8595
$$
KYC009-099-031945-
/O.CON.KLMK.SV.W.0220.000000T0000Z-160703T1945Z/
HART KY-BARREN KY-
239 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTH CENTRAL HART AND NORTH CENTRAL BARREN COUNTIES...
AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MUNFORDVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HORSE CAVE...CAVE CITY...PARK CITY...BEAR WALLOW...GRIDERVILLE...STOVALL...
HIGHLAND SPRINGS AND APPLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3707 8607 3714 8604 3720 8599 3724 8588
3720 8585 3714 8578 3702 8608
TIME...MOT...LOC 1939Z 246DEG 28KT 3714 8595
HAIL...0.75IN
WIND...60MPH
$$
EER935
WWUS53 KLMK 031944
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT SUN JUL 3 2016
KYC009-099-031954-
/O.EXP.KLMK.SV.W.0220.000000T0000Z-160703T1945Z/
HART KY-BARREN KY-
244 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HART AND NORTH
CENTRAL BARREN COUNTIES WILL EXPIRE AT 245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST BARREN AND SOUTHEAST HART COUNTIES.
LAT...LON 3707 8607 3714 8604 3720 8599 3724 8588
3720 8585 3714 8578 3702 8608
TIME...MOT...LOC 1942Z 246DEG 28KT 3714 8595
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:01 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 3, 2:01 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
301 PM EDT SUN JUL 3 2016
.SHORT TERM (Now through Monday Night)...
Issued at 147 PM EDT Sun Jul 3 2016
...LOCALLY HEAVY RAINFALL AND STRONG STORMS POSSIBLE THIS EVENING
INTO TONIGHT AND AGAIN ON MONDAY...
Thunderstorms are expected to erupt well to our west late this
afternoon and move into western sections of central Kentucky and
southern Indiana this evening. Though the storms may be on a
downward trend by the time they get this far east, severe weather
will still be a possibility primarily west of I-65. Strong, gusty
winds will be the main threat with a small threat of an isolated
tornado...especially between the Ohio River and the Western Kentucky
Parkway.
Storms this evening will become slightly elevated as we head into
the post-sunset hours and our weather threat will transition from
storng/severe storms to heavy rain. Precipitable water values of 2
to 2.2 inches and K Index values in the upper 30s analyzed over the
Ozarks this afternoon will spread to the ENE and flow into southern
Indiana and north central Kentucky tonight through Monday morning. A
40kt LLJ will impinge on an east-west surface boundary stretched
along I-64 this evening and drifting north into southern Indiana
overnight while sitting beneath the entrance region of the upper
jet. All of this plus very deep warm cloud depths will result in
widespread heavy rain during the overnight hours.
The surface boundary will shift well to our north Monday. The high
PWAT values from tonight will spread throughout the region Monday
before moving off to the east Monday night. Low level jetting will
remain overhead Monday before it shifts eastward Monday night as
well. A weak 5H wave will move in from the west late Monday
afternoon/evening and will help kick off renewed thunderstorm
development. Shear will be weaker tomorrow than what we see today,
but some strong/severe storms will be possible...especially in
southern Kentucky where the most destabilization will take place.
Rain chances will diminish Monday night as surface pressure rises
move in from the south and the afternoon storms push off to the east
with the best moisture and forcing.
.LONG TERM (Tuesday through Sunday)...
Issued at 255 PM EDT Sun Jul 3 2016
The synoptic pattern at the start of the long term period will
feature generally zonal flow aloft. Despite slowly building heights
aloft through the period, the region will be under just enough
influence of the mid-latitude westerlies to keep daily rain chances
in through the period as weak perturbations slide through the flow.
Over the weekend we may have the added benefit of a surface frontal
passage.
Conditions will become warm and muggy this week, as heat indices
climb to near 100 degrees especially during the second half of the
week.
&&
.HYDROLOGY...
Updated 211 PM EST Sun Jul 3 2016
Deep moisture will overspread the region tonight and remain in place
Monday before shifting off to the east Monday night. This deep
moisture will override an east-west surface boundary and will be in
an area of favorable jet dynamics. As a result, heavy rain is a good
bet across southern Indiana and extreme northern central Kentucky
where these factors are expected to come together.
Rainfall amounts from this evening through Monday evening are
expected to be in the 2.5 to 3.5 inch range. Flash flood guidance
numbers are lowest roughly along and north of a Dubois-Louisville-
Lexington line.
There will be two main time frames for the most concern. The first
will come during the overnight hours tonight when a large mass of
rain with embedded thunder will slowly move from west to east across
the area. Then the next most likely time for heavy rain will be
Monday afternoon, but that will be more in the form of thunderstorms
with locally torrential downpours. With the ground charged by
tonight's rains, strong downpours on Monday may have a difficult
time soaking into the ground and may instead lead to appreciable run-
off. Urban areas and locations with poor drainage will be the most
at risk.
As for rivers, stream levels are starting out quite low. If we can
get a break between tonight's heavy rain and any strong storms
Monday afternoon, that will help too. The smaller, flashier streams
will be the most at risk...especially Monday afternoon with any
heavy downpours falling on wet ground from previous rains. The Ohio
River is very low and poses no risk of flooding.
A flash flood watch has been posted for the area under the most
threat. After consulting with neighboring offices, will expand the
watch southward from its previous extent. Will include urban
Jefferson County Kentucky. Further adjustments in the watch area
will be a possibility once we see how this system actually starts
coming together.
&&
.AVIATION (18Z TAF Update)...
Issued at 1235 PM EDT Sun Jul 3 2016
Main challenge will be timing and impacts of convection throughout
the valid TAF period. Main rain shield from this morning has lifted
well clear of SDF and LEX, but we are seeing a bit more convective
character with an impulse pushing through SDF at the moment. Expect
it to be solidly east of SDF and BWG by issuance time, and will make
a last-minute decision whether to initialize LEX with any precip.
Otherwise most of the afternoon will be dry with mainly diurnal cu.
The old boundary from Friday will be lifting north, and should bring
southerly winds into BWG at issuance time or shortly after, while
SDF and LEX should remain E-SE.
Convection looks to get more organized over western Kentucky
mid/late afternoon and push into the terminals early/mid evening,
roughly 00Z for SDF and BWG. Will go with prevailing MVFR
visibilities and limit the thunder to VCTS/CB until there is a
better handle on the leading line. The initial line will likely
bring brief IFR conditions and prevailing TSRA.
Axis of heavy rain should shift into Indiana well after midnight,
with more of a warm sector regime taking hold in the terminals.
Still a close enough call to keep VCSH in the SDF and LEX TAFs into
Monday morning.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch from 8 PM EDT this evening through Monday
evening for KYZ030>037-042-043.
IN...Flash Flood Watch from 8 PM EDT /7 PM CDT/ this evening through
Monday evening for INZ076>079-083-084-089>092.
&&
Short Term........13
Long Term.........13
Hydrology.........13
Aviation..........RASHazardous weather outlook, Jul 3, 3:36 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 436 AM EDT SUN JUL 3 2016 INZ084-089>091-KYZ023>031-033>043-045>049-053>057-061>067-070>078- 081-082-040845- CRAWFORD-PERRY-HARRISON-FLOYD-HANCOCK-BRECKINRIDGE-MEADE-OHIO- GRAYSON-HARDIN-BULLITT-JEFFERSON-OLDHAM-HENRY-SHELBY-FRANKLIN-SCOTT- SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON- MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER- EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN- BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...ENGLISH...TELL CITY...CORYDON... NEW ALBANY...LEWISPORT...HAWESVILLE...HARDINSBURG...BRANDENBURG... HARTFORD...LEITCHFIELD...ELIZABETHTOWN...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 436 AM EDT SUN JUL 3 2016 /336 AM CDT SUN JUL 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. AFTER A FEW SHOWERS THIS MORNING...SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. A FEW STORMS ALONG AND WEST OF INTERSTATE 65 MAY BE SEVERE WITH LOCALLY GUSTY WINDS AND FREQUENT LIGHTNING POSSIBLE. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS THE OHIO VALLEY TRANSITIONS TO A VERY SUMMER LIKE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-092-KYZ032-040845- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CLARK-TRIMBLE- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...JEFFERSONVILLE...BEDFORD...MILTON 436 AM EDT SUN JUL 3 2016 /336 AM CDT SUN JUL 3 2016/ ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. AFTER A FEW SHOWERS THIS MORNING...SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. A FEW STORMS ALONG AND WEST OF INTERSTATE 65 MAY BE SEVERE WITH LOCALLY GUSTY WINDS AND FREQUENT LIGHTNING POSSIBLE. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS THE OHIO VALLEY TRANSITIONS TO A VERY SUMMER LIKE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Special weather statement, Jul 3, 2:10 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM CDT SUN JUL 3 2016
KYZ062-063-074-031945-
HART-EDMONSON-BARREN-
210 PM CDT SUN JUL 3 2016
...A STRONG THUNDERSTORM WILL AFFECT HART...NORTHERN BARREN AND
EASTERN EDMONSON COUNTIES...
AT 209 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
BROWNSVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...BROWNSVILLE...HORSE CAVE...CAVE CITY...PARK CITY...
BONNIEVILLE...ROSEBURG...OLLIE...CHALYBEATE AND HARDYVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3706 8612 3707 8618 3720 8635 3734 8611
3733 8610 3734 8610 3735 8608 3734 8609
3734 8607 3736 8607 3744 8593 3720 8568
3718 8569 3704 8612
TIME...MOT...LOC 1909Z 240DEG 34KT 3713 8615
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:56 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 47 hr |
| Jul 3, 2:10 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 35 min |
| Jul 3, 2:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart, Metcalfe | 33 min |
| Jul 3, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 30 min |
| Jul 3, 3:30 PM CDT | Special Weather Statement | LMK | Adair | 30 min |
| Jul 3, 4:17 PM CDT | Special Weather Statement | LMK | Casey | 13 min |
| Jul 3, 5:38 PM CDT | Special Weather Statement | LMK | Ohio | 37 min |
| Jul 3, 5:55 PM CDT | Special Weather Statement | LMK | Hancock | 35 min |
| Jul 3, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 31 min |
| Jul 3, 6:11 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 2 hr |
| Jul 3, 6:22 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 53 min |
| Jul 3, 6:27 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 33 min |
| Jul 3, 6:34 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| Jul 3, 6:55 PM CDT | Special Weather Statement | LMK | Bullitt | 35 min |
| Jul 3, 6:56 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.